Format

Send to

Choose Destination
See comment in PubMed Commons below
Pediatr Dermatol. 2001 Jan-Feb;18(1):38-40.

Toxic epidermal necrolysis after the use of high-dose cytosine arabinoside.

Author information

1
Cerrahpasa Medical Faculty, Department of Pediatric Hematology-Oncology, University of Istanbul, Istanbul, Turkey. alpok74@hotmail.com

Abstract

We report a fatal case of toxic epidermal necrolysis (TEN) resulting from a high dose of cytosine arabinoside (ARA-C). A 13-year-old girl with acute lymphocytic leukemia was treated according to the protocol of the BFM Group (BFM-95, HRG). On the fifth day after administration of a high dose of ARA-C (2 g/m2 intravenously every 12 hours), she developed bullous lesions on the hands and soles that disseminated, evolving to necrosis, sepsis, and death on the 22nd day. ARA-C is frequently associated with dermatologic toxicity, but this is only the second case of toxic epidermal necrolysis described in connection with this drug.

PMID:
11207969
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center